Optimizing semilinear representations for State-dependent Riccati Equation-based feedback control

S. Dolgov, D. Kalise, L. Saluzzi

Research output: Contribution to journalConference articlepeer-review

1 Citation (SciVal)

Abstract

An optimized variant of the State Dependent Riccati Equations (SDREs) approach for nonlinear optimal feedback stabilization is presented. The proposed method is based on the construction of equivalent semilinear representations associated to the dynamics and their affine combination. The optimal combination is chosen to minimize the discrepancy between the SDRE control and the optimal feedback law stemming from the solution of the corresponding Hamilton Jacobi Bellman (HJB) equation. Numerical experiments assess effectiveness of the method in terms of stability of the closed-loop with near-to-optimal performance.

Original languageEnglish
Pages (from-to)510-515
Number of pages6
JournalIFAC-PapersOnLine
Volume55
Issue number30
Early online date23 Nov 2022
DOIs
Publication statusPublished - 31 Dec 2022
Event25th IFAC Symposium on Mathematical Theory of Networks and Systems, MTNS 2022 - Bayreuthl, Germany
Duration: 12 Sept 202216 Sept 2022

Bibliographical note

This work was supported by the UK Engineering and Physical Sciences Research Council (EPRSC) grant EP/V04771X/1.DK was additionally supported by EPSRC grants EP/T024429/1, and EP/V025899/1

Keywords

  • feedback control
  • Hamilton Jacobi Bellman equation
  • nonlinear optimal control
  • State Dependent Riccati equation

ASJC Scopus subject areas

  • Control and Systems Engineering

Fingerprint

Dive into the research topics of 'Optimizing semilinear representations for State-dependent Riccati Equation-based feedback control'. Together they form a unique fingerprint.

Cite this